American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B39) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz. The resolvent kernel for PCF self-similar fractals. Trans. Amer. Math. Soc. 362 (2010) 4451-4479. MR 2608413.
Abstract, references, and article information
View Article: PDF

[2] Evgeny Korotyaev and Anton Kutsenko. Borg-type uniqueness theorems for periodic Jacobi operators with matrix-valued coefficients. Proc. Amer. Math. Soc. 137 (2009) 1989-1996. MR 2480280.
Abstract, references, and article information
View Article: PDF

[3] Christian Remling. Finite propagation speed and kernel estimates for Schrödinger operators. Proc. Amer. Math. Soc. 135 (2007) 3329-3340. MR 2322765.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Michael P. Lamoureux and James A. Mingo. On the characteristic polynomial of the almost Mathieu operator. Proc. Amer. Math. Soc. 135 (2007) 3205-3215. MR 2322751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] David Damanik and Gerald Teschl. Bound states of discrete Schrödinger operators with super-critical inverse square potentials. Proc. Amer. Math. Soc. 135 (2007) 1123-1127. MR 2262914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Philippe Poulin. The Molchanov--Vainberg Laplacian. Proc. Amer. Math. Soc. 135 (2007) 77-85. MR 2280177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Lyonell Boulton. Limiting set of second order spectra. Math. Comp. 75 (2006) 1367-1382. MR 2219033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] David Damanik. A version of Gordon's theorem for multi-dimensional Schrödinger operators. Trans. Amer. Math. Soc. 356 (2004) 495-507. MR 2022708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Steen Pedersen. Absolutely continuous Jacobi operators. Proc. Amer. Math. Soc. 130 (2002) 2369-2376. MR 1897462.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] César R. de Oliveira and Marcus V. Lima. Singular continuous spectrum for a class of nonprimitive substitution Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 145-156. MR 1855631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Norbert Riedel. Regularity of the spectrum for the almost Mathieu operator. Proc. Amer. Math. Soc. 129 (2001) 1681-1687. MR 1814097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jan Janas and Serguei Naboko. Jacobi matrices with absolutely continuous spectrum. Proc. Amer. Math. Soc. 127 (1999) 791-800. MR 1469415.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dharma P. Gupta and David R. Masson. Contiguous relations, continued fractions and orthogonality. Trans. Amer. Math. Soc. 350 (1998) 769-808. MR 1407490.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Tian Lixin and Liu Zengrong. The Schrödinger operator. Proc. Amer. Math. Soc. 126 (1998) 203-211. MR 1415351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Ameer Athavale. On completely hyperexpansive operators. Proc. Amer. Math. Soc. 124 (1996) 3745-3752. MR 1353373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Barry Simon. Operators with singular continuous spectrum, VI. Graph Laplacians and Laplace-Beltrami operators . Proc. Amer. Math. Soc. 124 (1996) 1177-1182. MR 1307565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. I. Aptekarev, V. Kaliaguine and W. Van Assche. Criterion for the resolvent set of nonsymmetric tridiagonal operators . Proc. Amer. Math. Soc. 123 (1995) 2423-2430. MR 1254830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Alouf Jirari. Second-order Sturm-Liouville difference equations and orthogonal polynomials. Memoirs of the AMS 113 (1995) MR 1227498.
Book volume table of contents

[19] Norbert Riedel. Absence of Cantor spectrum for a class of Schr\"odinger operators . Bull. Amer. Math. Soc. 29 (1993) 85-87. MR 1199856.
Abstract, references, and article information
View Article: PDF

[20] Thomas Kappeler. Isospectral potentials on a discrete lattice. III . Trans. Amer. Math. Soc. 314 (1989) 815-824. MR 961624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Hans G. Kaper and Beth E. Spellman. Best constants in norm inequalities for the difference operator . Trans. Amer. Math. Soc. 299 (1987) 351-372. MR 869416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Wolfgang Dahmen and Charles A. Micchelli. On the solution of certain systems of partial difference equations and linear dependence of translates of box splines . Trans. Amer. Math. Soc. 292 (1985) 305-320. MR 805964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Wolfgang Dahmen and Charles A. Micchelli. Some results on box splines. Bull. Amer. Math. Soc. 11 (1984) 147-150. MR 741727.
Abstract, references, and article information
View Article: PDF


Results: 1 to 23 of 23 found      Go to page: 1